Hi : Hi I have been on sertraline 150mg... - Mental Health Sup...

Mental Health Support

28,955 members16,226 posts

Hi

Horse21 profile image

Hi I have been on sertraline 150mg for many years but recently had a very bad episode and found them not helping so my gp has changed me Mitazapine first 15mg but not any good so I was upped to 30mg 3weeks ago but the side effects are troubling me and I don't know what to do for the best should I give it more time or contact my gp

Thanks j

2 Replies

Hi, Mirtazapine is from a different class of drugs so this could be reason for side effects. If sleepiness is one of the side effects, switching to taking in the evening works. You get a good night's sleep and usually don't have issues. If your side effects are unbearable, then return to the prescriber. They usually settle down as your body chemistry adjusts to new drug. I don't have same chemistry as you, so waiting 4-6 weeks for benefits might work.Regards from Australia 🦘

HiThanks for you post my gp said it maybe better if the dose was increased so I'll lk e t you k now how I get on

Thanks j

You may also like...